Alert archive / California / Frost Advisories in 2011
Frost Advisory 2, NWS Hanford, CA
NWS Hanford, CA issued this frost advisory at Feb 8, 2011, 2:24 AM PST. It took effect at Feb 9, 2011, 12:00 AM PST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Feb 8, 2011, 2:24 AM PST (10:24 UTC)
- In effect from
- Feb 9, 2011, 12:00 AM PST
- Expired
- Feb 9, 2011, 8:00 AM PST
- In force
- 8 hr
- Issued by
- NWS Hanford, CA
The text
As transmitted, in the capitals the NWS used until 2016.
353 WWUS76 KHNX 081024 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 224 AM PST TUE FEB 8 2011 .A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT FACING PASSES AND CANYONS OF KERN COUNTY. THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST. COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY NIGHT. CAZ089-091-081830- /O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ /O.EXT.KHNX.WI.Y.0006.110208T1024Z-110209T0300Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 224 AM PST TUE FEB 8 2011 ...WIND ADVISORY NOW IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY IS NOW IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. * WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5. * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-081830- /O.NEW.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 224 AM PST TUE FEB 8 2011 ...FROST ADVISORY IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA...FRESNO...BAKERSFIELD. * IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ098-099-081500- /O.CON.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 224 AM PST TUE FEB 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... A WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS REMAINS IN EFFECT UNTIL 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS. * WINDS: SOUTHWEST TO WEST 20 TO 30 MPH WITH GUSTS UP TO 55 MPH. * TIMING: GUSTY WINDS BELOW PASSES WILL DIMINISH EARLY THIS MORNING AND THE WIND SHIFTS TO THE NORTH TO NORTHEAST. * LOCATIONS INCLUDE: MOJAVE...RED ROCK CANYON...ROSAMOND. * IMPACTS: WINDS MAY CREATE AREAS OF BLOWING DUST OR SAND WITH REDUCED VISIBILITIES. HIGHWAYS AFFECTED INCLUDE HIGHWAY 14 FROM TEHACHAPI PASS TO THE MOJAVE AREA...AND HIGHWAY 14 FROM ROSAMOND TO INYOKERN. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 45 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && $$ BINGHAM WEATHER.GOV/HANFORD
5 follow-up statements
364 WWUS76 KHNX 081448 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 648 AM PST TUE FEB 8 2011 .A COLD FRONT IS MOVING SOUTH THROUGH CENTRAL CALIFORNIA EARLY THIS MORNING. GUSTY WINDS HAVE DEVELOPED ALONG AND BEHIND THE FRONT...ESPECIALLY ON THE WEST SIDE OF THE VALLEY...AND DESERT FACING PASSES AND CANYONS OF KERN COUNTY. THE WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN VALLEY THEN DIMINISH THIS EVENING. IN THE HIGH DESERTS OF KERN COUNTY...GUSTY WINDS BELOW PASSES AND CANYONS WILL SUBSIDE THIS MORNING AS THE WIND SHIFTS TO THE NORTH TO NORTHEAST. COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY NIGHT. CAZ098-099-081600- /O.EXP.KHNX.WI.Y.0005.000000T0000Z-110208T1500Z/ INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 648 AM PST TUE FEB 8 2011 ...WIND ADVISORY WILL EXPIRE AT 7 AM PST THIS MORNING FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS... THE WIND ADVISORY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS WILL EXPIRE AT 7 AM PST THIS MORNING FOR THE KERN COUNTY DESERTS. WINDS HAVE DIMINISHED EARLY THIS MORNING AND SHIFTED TO NORTH TO NORTHEAST. THERE MAY STILL BE SOME LOCAL GUSTS TO 40 MPH DURING THE MORNING...BUT WINDS OVER 45 MPH ARE NO LONGER EXPECTED. $$ CAZ089-091-082300- /O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/ /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 648 AM PST TUE FEB 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. * WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5. * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-082300- /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 648 AM PST TUE FEB 8 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... FRESNO...BAKERSFIELD. * IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BINGHAM WEATHER.GOV/HANFORD
874 WWUS76 KHNX 082243 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 243 PM PST TUE FEB 8 2011 .WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN VALLEY THEN DIMINISH THIS EVENING. COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY NIGHT. CAZ089-091-090645- /O.CON.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/ /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 243 PM PST TUE FEB 8 2011 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING... ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A WIND ADVISORY REMAINS IN EFFECT UNTIL 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: NORTH TO NORTHWEST WINDS 20 TO 30 MPH WITH GUSTS TO AROUND 40 MPH. WINDS WILL DIMINISH EARLY THIS EVENING. * FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... BUTTONWILLOW...TAFT...LOS BANOS...COALINGA...MENDOTA. * WIND IMPACTS: GUSTY WINDS COULD MAKE TRAVEL DIFFICULT AT TIMES... ESPECIALLY FOR HIGH PROFILE VEHICLES. HIGHWAYS IMPACTED BY THE GUSTY WINDS INCLUDE 33...41...198...AND INTERSTATE 5. * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-090645- /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 243 PM PST TUE FEB 8 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: VISALIA...PORTERVILLE...MERCED...MADERA... FRESNO...BAKERSFIELD. * IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ DUDLEY WEATHER.GOV/HANFORD
539 WWUS76 KHNX 090314 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 714 PM PST TUE FEB 8 2011 .WINDS WILL CONTINUE THROUGH THIS AFTERNOON IN THE SAN JOAQUIN VALLEY THEN DIMINISH THIS EVENING. COLDER AIR BEHIND THE FRONT WILL BRING THE THREAT OF A WIDESPREAD FROST TO THE SAN JOAQUIN VALLEY TONIGHT AND AGAIN WEDNESDAY NIGHT. CAZ089-091-091115- /O.EXP.KHNX.WI.Y.0006.000000T0000Z-110209T0300Z/ /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 714 PM PST TUE FEB 8 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... ...WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING... THE WIND ADVISORY WILL EXPIRE AT 7 PM PST THIS EVENING FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. * WINDS: WINDS HAVE DIMINISHED BELOW ADVISORY LEVELS EXCEPT SOME LOCALIZED GUSTY WINDS REMAIN NEAR LOS BANOS AND WILL CONTIUE FOR THE NEXT COUPLE OF HOURS. * FROST: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: HANFORD...LEMOORE...AVENAL...CORCORAN... LOS BANOS...COALINGA...MENDOTA * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND ADVISORY MEANS THAT GUSTS OF 35 MPH OR MORE ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. && PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ CAZ090-092-091115- /O.CON.KHNX.FR.Y.0002.110209T0800Z-110209T1600Z/ EAST CENTRAL SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 714 PM PST TUE FEB 8 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY... A FROST ADVISORY REMAINS IN EFFECT FROM MIDNIGHT TONIGHT TO 8 AM PST WEDNESDAY FOR THE EAST SIDE OF THE SAN JOAQUIN VALLEY. * TEMPERATURE: MINIMUM TEMPERATURES BY WEDNESDAY MORNING WILL RANGE FROM 29 TO 32 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. * LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...MERCED...MADERA... FRESNO * IMPACTS: SENSITIVE VEGETATION WILL BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ JDB WEATHER.GOV/HANFORD
320 WWUS76 KHNX 091103 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 303 AM PST WED FEB 9 2011 CAZ089>092-091600- /O.NEW.KHNX.FR.Y.0003.110210T0700Z-110210T1700Z/ /O.CON.KHNX.FR.Y.0002.000000T0000Z-110209T1600Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 303 AM PST WED FEB 9 2011 ...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING... ...FROST ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY... THE NATIONAL WEATHER SERVICE IN HANFORD HAS ISSUED A FROST ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM PST THIS MORNING. * MINIMUM TEMPERATURES: THIS MORNING WILL RANGE FROM 30 TO 33 DEGREES...ESPECIALLY IN RURAL AREAS. DURATIONS AT OR BELOW FREEZING WILL BE FROM 1 TO 7 HOURS. THURSDAY MORNING WILL SEE READINGS FROM 28 TO 32 DEGREES IN RURAL AREAS. DURATIONS WILL BE FROM 1 TO 8 HOURS NEAR FREEZING...AND 1 TO 4 HOURS AT OR BELOW 30 DEGREES COLDEST AREAS. * LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...HANFORD... LEMOORE...AVENAL...CORCORAN...MERCED...MADERA...FRESNO... LOS BANOS...COALINGA...MENDOTA * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BINGHAM WEATHER.GOV/HANFORD
522 WWUS76 KHNX 091607 NPWHNX URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE HANFORD CA 807 AM PST WED FEB 9 2011 CAZ089>092-092300- /O.EXP.KHNX.FR.Y.0002.000000T0000Z-110209T1600Z/ /O.CON.KHNX.FR.Y.0003.110210T0700Z-110210T1700Z/ WEST CENTRAL SAN JOAQUIN VALLEY-EAST CENTRAL SAN JOAQUIN VALLEY- SOUTHWESTERN SAN JOAQUIN VALLEY-SOUTHEASTERN SAN JOAQUIN VALLEY- 807 AM PST WED FEB 9 2011 ...FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY... ...FROST ADVISORY FOR THIS MORNING HAS EXPIRED... THE FROST ADVISORY IS NO LONGER IN EFFECT FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY FOR THIS MORNING. A FROST ADVISORY REMAINS IN EFFECT FROM 11 PM THIS EVENING TO 9 AM PST THURSDAY FOR THE CENTRAL AND SOUTHERN SAN JOAQUIN VALLEY. * MINIMUM TEMPERATURES: TEMPERATURES HAVE WARMED ABOVE FREEZING THIS MORNING...BUT WILL DROP BELOW FREEZING AGAIN TONIGHT. THURSDAY MORNING WILL SEE READINGS FROM 28 TO 32 DEGREES IN RURAL AREAS. DURATIONS WILL BE FROM 1 TO 8 HOURS NEAR FREEZING...AND 1 TO 4 HOURS AT OR BELOW 30 DEGREES IN THE COLDEST AREAS. * LOCATIONS INCLUDE: BAKERSFIELD...VISALIA...HANFORD... LEMOORE...AVENAL...CORCORAN...MERCED...MADERA...FRESNO... LOS BANOS...COALINGA...MENDOTA * FROST IMPACTS: SENSITIVE VEGETATION MAY BE DAMAGED OR KILLED IF LEFT UNPROTECTED. PRECAUTIONARY/PREPAREDNESS ACTIONS... A FROST ADVISORY MEANS THAT FROST IS POSSIBLE. SENSITIVE OUTDOOR PLANTS MAY BE KILLED IF LEFT UNCOVERED. && $$ BEAN WEATHER.GOV/HANFORD
What forecasters said that day
The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Hanford, CA wrote its last area forecast discussion before this frost advisory went out at Feb 7, 9:18 PM PST, 5 hours 6 minutes earlier.
Area forecast discussion, Feb 7, 9:18 PM PST, 5 hours 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 918 PM PST MON FEB 7 2011 .SYNOPSIS... A HIGH PRESSURE RIDGE WILL PREVAIL OVER THE REGION ALLOWING FOR MOSTLY CLEAR SKIES. A DRY COLD FRONT WILL BRING GUSTY WINDS INTO THE KERN COUNTY DESERTS AND THE WEST SIDE OF THE SAN JOAQUIN VALLEY TUESDAY. && .DISCUSSION...SATELLITE WATER VAPOR IMAGERY SHOWS THE UPPER TROUGH DROPPING DOWN INTO THE GREAT BASIN THIS EVENING. ONSHORE SURFACE PRESSURE GRADIENTS HAVE RAMPED UP AHEAD OF THE SYSTEM WITH THE SF0-LAS VEGAS GRADIENT TO NEARLY 14 MB AND BFL-CHINA LAKE TO 7 MB. ACCORDINGLY...WINDS HAVE INCREASED THIS EVENING WITH GUSTS TO AROUND 40 MPH IN THE KERN DESERT...WHERE A WIND ADVISORY IS ALREADY IN EFFECT UNTIL 7 AM TUESDAY. A SURGE OF COOLER AIR WILL ARRIVE FOR TUESDAY AND THE UNSEASONABLY MILD CONDITIONS THE LAST COUPLE DAYS WILL BE REPLACED WITH TEMPERATURES DOWN A LITTLE BELOW CLIMO. WINDS WILL BECOME BREEZY IN THE SAN JOAQUIN VALLEY WITH STRONGER GUSTS ON THE WEST SIDE WHERE A WIND ADVISORY GOES INTO EFFECT AT 10 AM UNTIL 7 PM TUESDAY. NO UPDATES ARE PLANNED TO THE FORECAST AT THIS TIME. && .PREV DISCUSSION... /ISSUED 142 PM PST MON FEB 7 2011/ DISCUSSION...SKIES ARE CLEAR OVER THE FORECAST AREA THIS AFTERNOON AHEAD OF THE INCOMING SHORTWAVE TROUGH NOW PUSHING SOUTHWARD INTO SOUTHERN OREGON. A STRONG JET STREAK IS NOTED DIVING INTO NEVADA AHEAD OF THE SHORT WAVE. FORECAST MODELS CONTINUE TO PUSH THE VORTICITY CENTER ASSOCIATED WITH THE TROUGH INTO AND ACROSS THE GREAT BASIN TONIGHT AND EARLY TUESDAY. THE MAIN AFFECTS ON THE CENTRAL CALIFORNIA INTERIOR WILL BE COOLER TEMPERATURES, ESPECIALLY OVER THE SIERRA AND KERN COUNTY MOUNTAINS AND DESERT, AND GUSTY WINDS OVER THESE AREAS AS WELL AS THE WEST SIDE OF THE SAN JOAQUIN VALLEY. THE WIND ADVISORY LOOKS FINE IN THE KERN COUNTY DESERT HOWEVER WE WILL ISSUE A WIND ADVISORY FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY FOR TUESDAY. IN THE WAKE OF THE TROUGH, COLD AIR WILL ONCE AGAIN FILTER INTO THE KERN COUNTY DESERT AND WITH THE DRY OFFSHORE FLOW MORNING LOWS WILL EASILY FALL INTO THE 20S OVER THE LOWER ELEVATIONS. LATER THIS WEEK, FORECAST MODELS REBUILD THE RIDGE OVER THE WEST COAST AND KEEP THE STORM TRACK WELL TO THE NORTH. AS HAS BEEN THE CASE SEVERAL TIMES RECENTLY THE EXTENDED FORECAST MODELS NOW KEEP THE RIDGE HIGHER IN AMPLITUDE THUS PUSHING THE LATE WEEKEND SYSTEM FARTHER TO THE NORTH. I HAVE REMOVE THE SLIGHT CHANCE POPS FOR THE && .AVIATION... A DRY TROUGH WILL BRING BREEZY TO WINDY CONDITIONS OVERNIGHT AND TUESDAY. THE STRONG GUSTY WINDS WILL BE OVER THE SIERRA RIDGES AND KERN COUNTY MOUNTAIN PASSES AND DESERT. THE STRONG GUSTY WINDS WILL SHIFT TUESDAY MORNING TOWARDS THE DIABLO MOUNTAIN PASSES ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY. OTHERWISE VFR CONDITIONS WILL PREVAIL ACROSS THE CENTRAL CALIFORNIA INTERIOR THROUGH 06Z WEDNESDAY. && .AIR QUALITY ISSUES... NONE && .HNX WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 10 AM TO 7 PM PST TUESDAY CAZ089-091. WIND ADVISORY UNTIL 7 AM PST TUESDAY FOR AREAS BELOW MOUNTAIN PASSES AND CANYONS IN THE CAZ098-099. && PUBLIC...DCH AVN/FW...JDB SYNOPSIS...PJ WEATHER.GOV/HANFORD
Hazardous weather outlook, Feb 7, 2:04 PM PST, 12 hours 20 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SAN JOAQUIN VALLEY - HANFORD CA 204 PM PST MON FEB 7 2011 CAZ098-099-081230- INDIAN WELLS VALLEY-SOUTHEASTERN KERN COUNTY DESERT- 204 PM PST MON FEB 7 2011 ...GUSTY WINDS BELOW THE MOUNTAIN PASSES AND CANYONS IN THE DESERT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE KERN COUNTY DESERT. .DAY ONE...THIS AFTERNOON AND TONIGHT A WIND ADVISORY IS IN EFFECT FROM 7 PM PST THIS EVENING UNTIL 7 AM PST TUESDAY MORNING. PLEASE REFER TO SFONPWHNX...OR WMO HEADER WWUS76 KHNX...FOR MORE DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY THE WIND ADVISORY WILL REMAIN IN EFFECT UNTIL 7 AM PST TUESDAY MORNING. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. CAZ089-091-081230- WEST CENTRAL SAN JOAQUIN VALLEY-SOUTHWESTERN SAN JOAQUIN VALLEY- 204 PM PST MON FEB 7 2011 ...GUSTY WINDS LATE TUESDAY MORNING INTO EARLY TUESDAY EVENING ALONG THE WEST SIDE OF THE SAN JOAQUIN VALLEY... THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE WEST SIDE OF THE SAN JOAQUIN VALLEY. .DAY ONE...THIS AFTERNOON AND TONIGHT NO HAZARDOUS WEATHER IS EXPECTED. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY A WIND ADVISORY IS IN EFFECT FROM 10 AM PST TUESDAY MORNING UNTIL 7 PM PST TUESDAY EVENING. PLEASE REFER TO SFONPWHNX...OR WMO HEADER WWUS76 KHNX...FOR MORE DETAILS. .SPOTTER INFORMATION STATEMENT... SKYWARN SPOTTER ACTIVATION WILL NOT BE NEEDED. WEATHER SPOTTERS ARE ENCOURAGED TO REPORT ANY SIGNIFICANT OR UNUSUAL CONDITIONS TO THE NATIONAL WEATHER SERVICE. BSO
Nearby
Frost Advisories in California, 2011Every frost advisory in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.